# SDR 9803156614

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AND JUST AFTER STOWING THE THRUST REVERSERS, THE CREW NOTED THE LOW OIL PRESSURE WARNING LIGHT ON AND EGT INDICATION ABOVE REDLINE FOR THE NR 4 ENGINE.  THE ENGINE WAS SHUT DOWN AFTER REACHING A MAX EGT OF 1132C FOR 73 SECONDS.  MAINTENANCE REPLACED THE ENGINE FOR OVERTEMP.  EXACT PART CAUSING THE COMPRESSOR STALL TO BE DETERMINED.
